# SDR CA151110006

- Difficulty date: November 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 19,703 hours
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 30145
- Condition: Out Of Adjust
- Location: Fwd Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED, WHILE RETRACTING THE LANDING GEAR THE NOSE GEAR, DOOR AMBER INDICATOR, WAS INTERMITTENT WENT ON AND OFF. THIS WAS ACCOMPANIED BY THE OCCASIONAL MECHANICAL NOISE FROM THE LOWER NOSE AREA. THE CREW INITIATED THE QRH AND THE AIRCRAFT WAS RETURNED TO THE AIRPORT WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE, MAINTENANCE OPERATIONS COORDINATOR WITH CONTRACTOR WHO WENT TO THE AIRCRAFT TO FURTHER INVESTIGATE.  FOLLOWING THE INVESTIGATION IT WAS FOUND THAT THE NLG DOOR CLOSED SENSOR WAS OUT OF RIG. THE AIRCRAFT WAS BROUGHT TO THE HANGAR FACILITIES WHERE THE PROXIMITY RIGGING WAS CARRIED OUT IN ACCORDANCE WITH AMM 32-61-06-803-801 AND SUBSEQUENT GEAR SWINGS WERE CARRIED OUT IN ACCORDANCE WITH 32-31-00-867-801. THE AIRCRAFT WAS RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
